# SDR CA951030009

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B90
- System (JASC): 3520 · Passenger Oxygen System
- Part: Fitting
- Part number: 5056000975
- Condition: Corroded
- Location: Fs 176.5
- Component: Beech, 5056000963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING THE ROUTINE INSPECTION AND TEST OF THE OXYGEN SYSTEM A HISSING NOISE WAS DETECTED EMANATING FROM BEHIND THE LEFT SIDE PANEL OF THE CABIN. UPON FURTHER INVESTIGATION THE UNION FITTING IN THE OXY GEN LINE AT FUSELAGE STA. 176.5 BETWEEN LINE P/N 50560009-63 AND P/N 50560009-75 AND EACH "B" NUT ATTACHED TO THE LINES WERE FOUND TO BE CORRODED TO THE POINT OF DISINTEGRATION.
